A second order shape optimization approach for image segmentation

Hintermüller, Michael and Ring, Wolfgang (2004) A second order shape optimization approach for image segmentation. SIAM Journal on Applied Mathematics, 64 (2). pp. 442-467. ISSN 0036-1399

Full text not available from this repository.
Item Type: Article
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Depositing User: EPrints Services
Date Deposited: 06 Feb 2012 20:59
Last Modified: 20 Jun 2012 14:19
URI: http://sro.sussex.ac.uk/id/eprint/29008
📧 Request an update